# SDR UPS97822976

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 1080 FRAME WEB FWD SIDE EXFOLIATED OUTBOARD OF LONG 35R.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG1F, 51-1-29D, AND 51-1-21.
